| Model Number |
68-700 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
02/23/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.The reason for reoperation is: deflation.
Event or Problem Description
Healthcare professional reported a left-side deflation.Healthcare professional later reported "valve-leak/damage".Device has been explanted.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: deflation: observed, opening in patch side assessed, as surgical damage.Valve leak and or damage.No observed, damage on valve.Additional observations: observed, creases on the device.Observed, wear abrasion on the device.No further actions are required, as the device was implanted.
Event or Problem Description
Healthcare professional reported, a left-side deflation.Healthcare professional, later reported, "valve-leak/damage".Device has been explanted.